Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 8, Number 4

All articles in this issue are freely accessible.

The expansion of a function in terms of normal functions
Max Mason.
Trans. Amer. Math. Soc. 8 (1907), 427-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500796
Sur les opérations linéaires. III
Maurice Fréchet.
Trans. Amer. Math. Soc. 8 (1907), 433-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500797
The elliptic integral in electromagnetic theory
Alfred George Greenhill.
Trans. Amer. Math. Soc. 8 (1907), 447-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500798
Errata: “A class of periodic orbits of an infinitesimal body subject to the attraction of $n$ finite bodies” [Trans. Amer. Math. Soc. 8 (1907), no. 2, 159–188; 1500780]
William Raymond Longley.
Trans. Amer. Math. Soc. 8 (1907), 535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500481
Errata: “Invariants of binary forms under modular transformations” [Trans. Amer. Math. Soc. 8 (1907), no. 2, 205–232; 1500782]
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 8 (1907), 535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500482
Errata: “On the introduction of convergence factors into summable series and summable integrals” [Trans. Amer. Math. Soc. 8 (1907), no. 2, 299–330; 1500786]
Charles N. Moore.
Trans. Amer. Math. Soc. 8 (1907), 535-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500483
Errata: “Applicable surfaces with asymptotic lines of one surface corresponding to a conjugate system of another” [Trans. Amer. Math. Soc. 8 (1907), no. 1, 113–134; 1500778]
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 8 (1907), 535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500480
Errata: “A new form of the simplest problem of the calculus of variations” [Trans. Amer. Math. Soc. 8 (1907), no. 3, 405–414; 1500795]
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 8 (1907), 536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500484